Publications with K. Ciesielski

All publications by Krzysztof Chris Ciesielski and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:653 Ciesielski, K. C., & Shelah, S. (1999). A model with no magic set. J. Symbolic Logic, 64(4), 1467–1490. arXiv: math/9801154 DOI: 10.2307/2586790 MR: 1780064
Sh:680 Ciesielski, K. C., & Shelah, S. Uniformly antisymmetric functions with bounded range. Real Anal. Exchange, 24(2), 615–619. arXiv: math/9805151 MR: 1704738
Sh:695 Ciesielski, K. C., & Shelah, S. (2000). Category analogue of sup-measurability problem. J. Appl. Anal., 6(2), 159–172. arXiv: math/9905147 DOI: 10.1515/JAA.2000.159 MR: 1805097